After taking in the drug, there was no sign of blood so I repeated the medication the next day and still there is no sign of blood just diarrhoea and abdominal pains.
Hi Miranda (lovely name), sorry, I can usually read between the lines but your question is so obscure as to read 'I took the drug but there was no blood only diarrhea so I took more and still no blood just diarrhea..' It sound like you are trying to induce anal bleeding.
I suspect you must be talking about Plan B so you will have to trust us and actually be a little more specific about time elapsed... everything after the sex part. Think about the readers and repost. There are a lot of expert women here and Plan B questions would have to be the most common
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Jun 2011 • 1 answer
Posted 5 Oct 2014 • 2 answers
Posted 23 Dec 2014 • 1 answer
Posted 15 Feb 2015 • 10 answers
Posted 19 Apr 2016 • 0 answers